Sunday, July 17, 2011

Newest Posts On Askapatient is an excellent place to obtain TRUE stories about Versed, the truly horrible effects of it, the sneaky way it is administered and the problems subsequent to being injected. We are NOT all imagining this. We are having the same symptoms. Many people are very appreciative of others having the same problems, as health care providers are trying to put a spin on this drug and claim it is actually beneficial and that we are just imaging all this, mass hysteria or something. There is a REASON this drug is used without consent... There is a REASON that medical workers don't want us to find out how bad it is, and are determined not to let anything bad be said about it. The REASON has nothing at all to do with patient care...
This one is from 7/9/11 and is a 50 year old man. "The rating is a 1 which means that Versed is no good and they would not recommend this drug!
REASON GIVEN; "colonoscopy"
SIDE EFFECTS; "Anger, depression, memory issues, unable to return to work the next day.
COMMENTS; "Was flat out told that I'd be awake and responsive, not 'out.' Was not told of the amnesia. I was shocked and then angry when the process was complete and I had no recall."
This one is from a 62 year old female on 7/11/11 The rating is a 1 once again. Here's what she says;
REASON GIVEN; "Cataract Surgery"
SIDE EFFECTS; "Smallest dose possible (so they said) was administered twice one week apart for cataract surgeries. Five days after the first administration I started experiencing obsessive thinking, anxiety, depression, sleep disturbances, loss of appetite, and weight loss. I went to bed anxious, with pounding heart and difficulty breathing and woke up depressed. The slightest thing made me angry. All of this was SO unlike me. I could not control my thinking, something I'd never experienced. I felt as though I'd been turned into someone else, and I had no idea what caused it. It was horrible."
COMMENTS; "Fortunately I am mostly back to normal (8 weeks later), except for lingering memory issues which I hope will eventually resolve. I will NEVER take Versed again. I just hope medical profession takes me seriously and doesn't decide to stick it in my IV anyway. Nothing would surprise me. THANK YOU to all the people who posted here, helping me to understand the reason behind the dramatic and terrifying change in my mental state."
Does this really sound like a safe drug? How many more of us have to go through this experience with Versed for the medical people to LISTEN TO US? Too many of us are having these problems after Versed for it to be a coincidence. We are not all going on Facebook and arbitrarily deciding that Versed is a bad drug. We are talking about it because it IS a bad drug for way too many of us. We are comparing notes, not indulging in self pity. We are looking for answers because the medical community is guarding this drug with their life! Claiming that we are suffering from some kind of delusional thinking makes us think that medical providers are delusional themselves! How can you deny something that so many people are experiencing? We can't ALL be wrong, now can we?

1 comment:

  1. I had never heard of Versed before having a colonoscopy three years ago...and I only found out about it AFTER the procedure, not before ! I went into the procedure calm & unworried, but afterwards was an emotional basket case (close to suicidal), and couldn't understand why I was feeling so angry and upset, and literally coudn't fall asleep at night due to intrusive thoughts about my experience. It was only after I started researching the drug online that I found out I was not alone, and it was a tremendous relief to know I wasn't going crazy ! The point I'm making is, NO ONE warned me or told me anything (good or bad) about Versed, and I had the same negative reactions that many other people have also had. Why doesn't the medical community believe us ?